MathSciNet Relay Station
MathSciNet bibliographic data
MR2768248 (2012a:65104) 65F30 (15A24)
Li, Z.-Y.; Zhou, B.; Wang, Y.; Duan, G.-R. Numerical solution to linear matrix equation by finite steps iteration. IET Control Theory Appl. 4 (2010), no. 7, 1245–1253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement